On a solution of semicoercive model problem with friction
Dalʹnevostočnyj matematičeskij žurnal, Tome 8 (2008) no. 2, pp. 171-179 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

The variational problem with friction reduced to minimization problem of differentiable functional with restriction. For solution of obtained problem the iterative proximal regularization method is used.
@article{DVMG_2008_8_2_a3,
     author = {N. N. Kushniruk and R. V. Namm},
     title = {On a solution of semicoercive model problem with friction},
     journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
     pages = {171--179},
     year = {2008},
     volume = {8},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DVMG_2008_8_2_a3/}
}
TY  - JOUR
AU  - N. N. Kushniruk
AU  - R. V. Namm
TI  - On a solution of semicoercive model problem with friction
JO  - Dalʹnevostočnyj matematičeskij žurnal
PY  - 2008
SP  - 171
EP  - 179
VL  - 8
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DVMG_2008_8_2_a3/
LA  - ru
ID  - DVMG_2008_8_2_a3
ER  - 
%0 Journal Article
%A N. N. Kushniruk
%A R. V. Namm
%T On a solution of semicoercive model problem with friction
%J Dalʹnevostočnyj matematičeskij žurnal
%D 2008
%P 171-179
%V 8
%N 2
%U http://geodesic.mathdoc.fr/item/DVMG_2008_8_2_a3/
%G ru
%F DVMG_2008_8_2_a3
N. N. Kushniruk; R. V. Namm. On a solution of semicoercive model problem with friction. Dalʹnevostočnyj matematičeskij žurnal, Tome 8 (2008) no. 2, pp. 171-179. http://geodesic.mathdoc.fr/item/DVMG_2008_8_2_a3/

[1] G. Dyuvo, Zh.-L. Lions, Neravenstva v mekhanike i fizike, Mir, M., 1980

[2] R. Glovinski, Zh.-L. Lions, R. Tremoler, Chislennoe issledovanie variatsionnykh neravenstv, Mir, M., 1979 | MR

[3] A. G. Podgaev, “O teoremakh edinstvennosti v zadache minimizatsii odnogo nedifferentsiruemogo funktsionala”, Dalnevostochnyi matem. zhurnal, 1:1 (2000), 28–37

[4] I. Glavachek, Ya. Gaslinger, I. Nechas, Ya. Lovishek, Reshenie variatsionnykh neravenstv v mekhanike, Mir, M., 1986 | MR

[5] E. M. Vikhtenko, R. V. Namm, “O metode resheniya polukoertsitivnykh variatsionnykh neravenstv, osnovannom na metode iterativnoi proksimalnoi regulyarizatsii”, Izvestiya VUZov. Matematika, 2004, no. 1, 31–35 | MR | Zbl

[6] G. I. Marchuk, Yu. M. Agoshkov, Vvedenie v proektsionno-setochnye metody, Nauka, M., 1981 | MR